Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 236, NWS Wichita, KS

August 15, 2013Harvey County, McPherson County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 15, 2013, 7:12 PM CDT for Harvey County, McPherson County, Reno County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2013, 7:12 PM CDT (00:12 UTC)
Expired
Aug 15, 2013, 8:00 PM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harvey County, KS, McPherson County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 63 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 3:15 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 15, 3:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WUUS53 KICT 160012
SVRICT
KSC079-113-155-160100-
/O.NEW.KICT.SV.W.0236.130816T0012Z-130816T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT THU AUG 15 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INMAN...AND
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUNDRIDGE AND HESSTON.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3817 9792 3834 9792 3827 9737 3803 9738
      3804 9777 3811 9793 3817 9793
TIME...MOT...LOC 0013Z 322DEG 34KT 3819 9768

HAIL...1.00IN
WIND...60MPH

$$

CARUSO
3 follow-up statements
943 
WWUS53 KICT 160024
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
724 PM CDT THU AUG 15 2013

KSC079-113-155-160100-
/O.CON.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
RENO KS-MCPHERSON KS-HARVEY KS-
724 PM CDT THU AUG 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARVEY...SOUTHERN MCPHERSON AND NORTHEASTERN RENO COUNTIES UNTIL 800
PM CDT...

AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF MOUNDRIDGE...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HESSTON.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3817 9792 3834 9792 3827 9737 3803 9738
      3804 9777 3811 9793 3817 9793
TIME...MOT...LOC 0024Z 322DEG 34KT 3811 9760

HAIL...1.00IN
WIND...60MPH

$$

KETCHAM
794 
WWUS53 KICT 160039
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT THU AUG 15 2013

KSC113-160049-
/O.CAN.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
MCPHERSON KS-
739 PM CDT THU AUG 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCPHERSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3817 9792 3817 9737 3803 9738 3804 9777
      3811 9793 3817 9793
TIME...MOT...LOC 0039Z 322DEG 34KT 3800 9749

$$

KSC079-155-160100-
/O.CON.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
RENO KS-HARVEY KS-
739 PM CDT THU AUG 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARVEY AND NORTHEASTERN RENO COUNTIES UNTIL 800 PM CDT...

AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALSTEAD...AND
MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3817 9792 3817 9737 3803 9738 3804 9777
      3811 9793 3817 9793
TIME...MOT...LOC 0039Z 322DEG 34KT 3800 9749

HAIL...1.00IN
WIND...60MPH

$$

KETCHAM
851 
WWUS53 KICT 160044
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU AUG 15 2013

KSC079-155-160054-
/O.CAN.KICT.SV.W.0236.000000T0000Z-130816T0100Z/
RENO KS-HARVEY KS-
744 PM CDT THU AUG 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARVEY AND
NORTHEASTERN RENO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3817 9792 3817 9737 3803 9738 3804 9777
      3811 9793 3817 9793
TIME...MOT...LOC 0044Z 322DEG 34KT 3796 9745

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:16 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 15, 6:16 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT THU AUG 15 2013

.UPDATE...
ISSUED AT 539 PM CDT THU AUG 15 2013

THE SEVERE THUNDERSTORM WATCH WAS EXPANDED TO INCLUDE OVER EAST
CENTRAL KANSAS IS EXPECTED TO DIVE SOUTHWARD WITH DAMAGING WINDS
AND LARGE HAIL POSSIBLE THROUGH THE EVENING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 307 PM CDT THU AUG 15 2013

THIS EVENING-TONIGHT: A RATHER VIGOROUS SHORTWAVE AND MCV WILL
DROP SOUTH OUT OF NW NEB INTO KS LATE THIS AFTN. WITH A COUPLE OF
OUTFLOW BOUNDARIES DRIFTING ACROSS SW KS INTO CEN KS. A VERY
UNSTABLE AIRMASS LOOKS TO BE IN PLACE ALONG OR JUST TO THE SOUTH
OF THE TWO MENTIONED FEATURES... WITH BULK SHEAR (30-35 KTS)
RELATIVELY HIGH FOR THIS TIME YEAR FOR A SEVERE WEATHER EVENT LATE
THIS AFTN INTO THIS EVE. COULD SEE A RISK OF HIGH END SEVERE
WEATHER DEVELOP ACROSS CEN KS THIS AFTN... AS HP SUPERCELLS LOOK
POSSIBLE EARLY IN THEIR LIFE CYCLE GIVEN THE DIRECTIONAL
SHEAR...THINK THIS COULD LEAD TO SOME LARGE HAIL AS BIG AS
GOLFBALLS/TENNIS BALLS. AS THIS SHORTWAVE DRIVES SOUTH...THINK
PROPAGATION SUGGESTS THAT ANY CEN KS STORM CHANCE WILL CONGEAL
INTO SOME SORT OF SOUTHWARD MOVING MESOSCALE CONVECTIVE SYSTEM
(MCS) WITH DAMAGING WINDS THIS EVENING AS 850-700H MOISTURE
TRANSPORT INCREASES ACROSS SOUTH CEN KS...JUST TO THE WEST OF
KICT...WITH A VERY UNSTABLE AIRMASS IN PLACE ACROSS SOUTH CEN KS.
THIS WILL HELP FEED THIS EXPECTED COMPLEX OF STORMS AS IT DRIVES
SOUTH INTO WRN OK. NOT EXPECTING THIS COMPLEX TO BE A WIDESPREAD
HEAVY RAINFALL PRODUCER...AS PROGRESSIVE NATURE WILL KEEP RAINFALL
AMOUNTS DOWN. COULD SEE SOME LOCALIZED HEAVY RAINFALL AMOUNTS
ALONG THE LEADING EDGE OF THIS SYSTEM...BUT FLOODING POTENTIAL
LOOKS VERY LOCALIZED...SO NOT GOING WITH ANY KIND OF FLOOD WATCH
FOR TNGT.

NOT SURE HOW LONG THE SHOWERS/STORMS WILL LAST INTO THE OVERNIGHT
HOURS...AS THE MAIN SHORTWAVE PUSHES THE BETTER MOISTURE FURTHER
SOUTH...WITH PRECIP CHANCES DROPPING QUICKLY FROM NORTH TO SOUTH
AFTER 06Z/FRI...WITH POPS LINGERING OVER SOUTHERN KS UNTIL FRI AM.

FRI-SUN: LATEST GFS TRYS TO LINGER SOME VERY LIGHT QPF OVER THE
AREA INTO FRI AFTN...BUT THIS LOOKS OVERDONE. SO THINK MOST OF
PRECIP WILL BE SOUTH OF THE AREA...BY FRI MORNING. WILL LEAVE SOME
LOW POPS ACROSS SE KS FOR THE MORNING HOURS...OTHERWISE EXPECT
DRIER LESS HUMID AIR TO WORK INTO THE AREA FROM THE NORTHEAST ON
FRI AFTN/EVE...AS A SFC RIDGE OF HIGH PRESSURE BUILDS ACROSS THE
GREAT LAKES INTO THE PLAINS.

LOOKS LIKE A NICE WEEKEND TO DRY OUT FOR THE AREA...AS THE UPPER
RIDGE OVER THE ROCKIES BUILDS FURTHER EAST INTO THE PLAINS.  THIS
WILL LEAD TO A SLOW WARMING TREND TOWARDS THE END OF THE WEEKEND...
BUT STILL SOME 5 DEGREES BELOW NORMAL.

KETCHAM

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 307 PM CDT THU AUG 15 2013

MEDIUM RANGE MODELS BOTH SUGGEST THAT THE THE UPPER RIDGE WILL
REMAIN ACROSS THE PLAINS FOR A PROLONGED VISIT INTO THE WORK WEEK.
MAIN SFC RIDGE DRIFTS A LITTLE FURTHER SOUTHEAST INTO SE US...WHICH
WILL LIMIT THE LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS...
POSSIBLY KEEPING ANY SHOWER/STORM CHANCES OVER WRN/NW KS WHERE THE
WEAK SFC BOUNDARY WILL REMAIN LOCATED. COULD SEE A FEW STORMS COME
OFF THIS BOUNDARY AND VENTURE FURTHER EAST INTO CEN KS BUT CHANCES
SEEM VERY SMALL THROUGH THE MIDDLE OF THE WEEK. SO WILL KEEP THE
THINGS DRY THROUGH THU.

KETCHAM

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 609 PM CDT THU AUG 15 2013

A LARGE COMPLEX OF THUNDERSTORMS WAS IMPACTING PORTIONS OF CENTRAL
KANSAS THIS EVENING AND WILL CONTINUE TO PROPAGATE SOUTHWARD
THROUGH THE EVENING HOURS. THE STORMS MAY REMAIN JUST EAST OF KHUT
BUT CURRENT TRENDS BRING THE STORMS INTO KICT AROUND 130Z AND KCNU
SHORTLY AFTER 02Z. MVFR/TRANSIENT IFR WILL BE POSSIBLE AS THE
STORMS MOVE THROUGH WITH A RETURN TO VFR EXPECTED AROUND 04Z.
PATCHY FOG MAY DEVELOP WITH WET SOILS/LIGHT WINDS IN THE WAKE OF
THE STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    63  81  62  83 /  60  10  10  10
HUTCHINSON      62  81  61  83 /  70  10  10  10
NEWTON          62  79  61  81 /  60  10  10  10
ELDORADO        61  80  60  82 /  60  10  10  10
WINFIELD-KWLD   63  80  62  83 /  60  20  10  10
RUSSELL         62  82  61  84 /  60  10  10   0
GREAT BEND      62  81  61  83 /  70  10  10   0
SALINA          62  82  62  84 /  60  10  10  10
MCPHERSON       62  81  61  83 /  60  10  10  10
COFFEYVILLE     61  81  59  84 /  40  20  10   0
CHANUTE         60  80  58  83 /  40  20  10   0
IOLA            59  79  58  82 /  30  20  10   0
PARSONS-KPPF    60  80  59  83 /  40  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 15, 6:15 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT THU AUG 15 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
615 PM CDT THU AUG 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS TO
AROUND 70 MPH WILL BE POSSIBLE...ESPECIALLY ALONG AND WEST OF THE
FLINT HILLS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH SOME
OF THE STORMS...WHICH MAY AGGRAVATE SOME MINOR LOW-LAND FLOODING
ACROSS THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE
OVERNIGHT...HOWEVER THE RISK FOR STRONG OR SEVERE STORMS WILL
DIMINISH AFTER MIDNIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE
ARKANSAS RIVER AT ARKANSAS CITY. PLEASE REFER TO THE LATEST
WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WHILE ISOLATED STORMS ARE POSSIBLE ON FRIDAY MORNING...STRONG OR
SEVERE STORMS ARE NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF
KANSAS TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Aug 15, 6:36 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             PEABODY                 38.17N 97.11W
08/15/2013  E1.75 INCH       MARION             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT ESTIMATED WINDS OF 50-60MPH AND GOLFBALL
            SIZE HAIL.

&&

CDJ
Local storm report, Aug 15, 6:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             MCPHERSON               38.37N 97.66W
08/15/2013  E1.75 INCH       MCPHERSON          KS   EMERGENCY MNGR

&&

MWM
Local storm report, Aug 15, 6:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLOOD            MCPHERSON               38.37N 97.66W
08/15/2013                   MCPHERSON          KS   EMERGENCY MNGR

            LOTS OF STREET FLOODING REPORTED IN THE TOWN OF
            MCPHERSON.

&&

CDJ
Local storm report, Aug 15, 6:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     NEWTON AIRPORT          38.06N 97.27W
08/15/2013  M61 MPH          HARVEY             KS   AWOS

&&

CDJ
Local storm report, Aug 15, 6:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             9 N EL DORADO           37.95N 96.86W
08/15/2013  E0.75 INCH       BUTLER             KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Aug 15, 6:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             MCPHERSON               38.37N 97.66W
08/15/2013  E1.00 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:43 PM CDTAreal Flood WarningICTButler, Sedgwick4 hr
Aug 15, 7:44 PM CDTSpecial Weather StatementICTButler, Chautauqua, Cowley, Elk, Greenwood, Sedgwick61 min
Aug 15, 8:21 PM CDTSpecial Weather StatementICTSedgwick39 min
Aug 15, 8:26 PM CDTAreal Flood WarningICTMcPherson18 hr
Aug 15, 8:29 PM CDTRiver Flood WarningICTHarvey, Reno12 hr
Aug 15, 8:32 PM CDTSpecial Weather StatementICTCowley, Sumner28 min
Aug 15, 8:35 PM CDTSpecial Weather StatementICTKingman40 min
Aug 15, 8:42 PM CDTSevere Thunderstorm WarningICTKingman63 min
Aug 15, 9:32 PM CDTSpecial Weather StatementICTHarper58 min
Aug 15, 10:06 PM CDTSpecial Weather StatementICTHarper39 min
Aug 15, 10:30 PM CDTRiver Flood WarningICTSaline15 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.